# SDR R61A2020123100957

- Difficulty date: December 15, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 43,885 hours, 27,456 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 170918883003
- Condition: Corroded
- Location: Frames 77-80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK, FOUND CORROSION ON CF3 SKIN BELOW AFT CARGO DOOR SCUFF PLATE PN 170-918883-003 BETWEEN FR 77 AND 80.  BLENDED IAW SRM 51-10-03 ETD 2020-170-035902.
